Translator Disclaimer
2016 Conjugacy classes of special automorphisms of the affine spaces
Jérémy Blanc
Algebra Number Theory 10(5): 939-967 (2016). DOI: 10.2140/ant.2016.10.939

Abstract

In the group of polynomial automorphisms of the plane, the conjugacy class of an element is closed if and only if the element is diagonalisable. In this article, we show that this does not hold for the group of special automorphisms, giving a first step in the direction of showing that this group is not simple, as an infinite-dimensional algebraic group.

Citation

Download Citation

Jérémy Blanc. "Conjugacy classes of special automorphisms of the affine spaces." Algebra Number Theory 10 (5) 939 - 967, 2016. https://doi.org/10.2140/ant.2016.10.939

Information

Received: 2 January 2015; Revised: 4 November 2015; Accepted: 4 March 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1361.14032
MathSciNet: MR3531358
Digital Object Identifier: 10.2140/ant.2016.10.939

Subjects:
Primary: 14R10
Secondary: 14R20

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.10 • No. 5 • 2016
MSP
Back to Top